# SDR DALA2023080106224

- Difficulty date: July 28, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,157 hours, 42,917 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 ZONAL FINAL: ARMED SLIDE LIGHT ON L2 DOOR INOPERATIVE. CORRECTIVE ACTION: SUMMARY OF NRC 000742: GIRT BAR OF PASSENGER DOOR 2L WAS ADJUSTED PER B757-200 AMM 52-11. (2889661)
